# SDR 97FDEA00711

- Difficulty date: October 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N146FE
- Make and model: Boeing 727-27C
- Aircraft serial: 19110
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Part number: 65184033
- Condition: Corroded
- Location: Bs 624
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0696 004 CORROSION (C53-111-01(02) ON KEEL BEAM BS 624, LBL 6, WL 148 FWD CARGO BAY.  REMOVED AND REPLACED KEEL BEAM FROM BS 620 - 740, LBL 6, WL 148 AS PER FED-EX SRM 51-30-2, 51-40-2 AND PER BOEING DRAWING 65-18216.
